MathSciNet Relay Station
MathSciNet bibliographic data
MR2084394 (2005d:54038) 54H20 (22F05 37B05)
Bhattacharya, Siddhartha Expansiveness of algebraic actions on connected groups. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4687–4700 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement